# SDR ASOA2015070813404

- Difficulty date: July 8, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 319 - 349, SERVICE DOOR LOWER FLOOR SUPPORT ANGLE.  STARTED REMOVING CORROSION IAW SRM 57-21-06-00 FOUND TO BE OUT OF LIMITS ON LOWER SUPPORT FLOOR ANGLE AT 319.00 TO 349.00 IAW SRM 53-00-00-01.  REMOVED LOWER FLOOR SUPPORT ANGLE IAW SRM 51-42-06 AND 51-42-21-00.  RECEIVED SERVICEABLE LOWER FLOOR SUPPORT ANGLE TRANSFERED DRILLED MOUNTING HOLES AND INSTALLED UPPER ANGLE TO LOWER FLOOR SUPPORT ANGLE REF: SRM 51-40-06, 51-40-11, 51-42-06 AND DWG 601R3803.  INSTALLED HORIZONTAL FLANGE OF NEW SUPPORT ANGLE IAW  601R38303 & SRM 51-42-21-00.  INSTALLED LOWER FLOOR SUPPORT ANGLE AT 319.00-349.00 IAW SRM 51-42-21-00 AND DWG 601R38303.
